# SDR ASAA2016052516888

- Difficulty date: May 25, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 53,739 hours, 24,248 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A32418
- Condition: Damaged
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING FWD ATG ANTENNA SUPPORT STRUCTURE, FOUND 2EA DOUBLE FLUSH RIVETS INSTALLED IN STR 27R BS 500+5 HAT SECTION ADJACENT TO PLUG RIVETS FROM PREVIOUS ANTENNA STRUCTURE REF GOGO DWG P19110-23906, FLAGNOTE 12.  ACFT GROUNDED. REMOVED DAMAGE IN STR 27R, BS 500+5 HAT SECTION, REPAIRED DAMAGE IAW SRM 53-00-03, ALL WORK ACCOMPLISHED IAW ER 16-02948, REV IR DATE 28 MAY 2016, AS WELL AS EA 700-53EA-17192, REV 00 DATE 28, MAY 2016.
